Alert archive / Colorado / Flash Flood Warnings in 2010
Flash Flood Warning 33, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 4, 2010, 3:35 PM MDT for Fremont County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2010, 3:35 PM MDT (21:35 UTC)
- Expired
- Aug 4, 2010, 6:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Fremont County, CO
The radar
The Pueblo radar (KPUX), 105 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.6 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
191
WGUS55 KPUB 042135
FFWPUB
COC043-050030-
/O.NEW.KPUB.FF.W.0033.100804T2135Z-100805T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT WED AUG 4 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL FREMONT COUNTY IN CENTRAL COLORADO...
* UNTIL 630 PM MDT
* AT 333 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. PUEBLO DOPPLER RADAR ESTIMATED UP TO AN INCH AND A
HALF OF RAIN HAS FALLEN IN AN AREA EXTENDING FROM 14 MILES
SOUTHWEST OF CANON CITY...TO 4 MILES EAST OF TEXAS CREEK. SLOW
MOVING THUNDERSTORMS WILL CONTINUE TO PRODUCE UP TO AN ADDITIONAL
1/2 INCH TO AN INCH OF RAINFALL ACROSS THIS AREA WHICH ALREADY HAS
SATURATED SOILS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ROYAL GORGE.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
ARKANSAS RIVER...GRAPE CREEK...COPPER GULCH...TEXAS CREEK...CHANDLER
CREEK...SANDY CREEK AND CURRANT CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3844 10524 3826 10534 3835 10557 3845 10556
3850 10538
$$3 follow-up statements
273
WGUS75 KPUB 042219
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
419 PM MDT WED AUG 4 2010
COC043-050030-
/O.CON.KPUB.FF.W.0033.000000T0000Z-100805T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREMONT CO-
419 PM MDT WED AUG 4 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL FREMONT COUNTY
UNTIL 630 PM MDT...
AT 416 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS HAVE ENDED ACROSS THE WARNED AREA. HOWEVER...RAINFALL
AMOUNTS OF UP TO AN INCH AND A HALF HAS FALLEN ACROSS AN AREA
EXTENDING FROM 14 MILES SOUTHWEST OF CANON CITY...TO 4 MILES EAST OF
TEXAS CREEK. THIS AREA HAS SEEN HEAVY RAIN OVER THE PAST SEVERAL
DAYS...AND RUN OFF FROM THIS HEAVY RAINFALL WILL CONTINUE TO CAUSE
FLASH FLOODING OF CREEKS...STREAMS...AND LOW LYING AREAS ALONG
COUNTY ROADS THROUGH 630 PM.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ROYAL
GORGE.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
ARKANSAS RIVER...GRAPE CREEK...COPPER GULCH...TEXAS CREEK...CHANDLER
CREEK...SANDY CREEK AND CURRANT CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3844 10524 3826 10534 3835 10557 3845 10556
3850 10538
$$473
WGUS75 KPUB 042330
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
530 PM MDT WED AUG 4 2010
COC043-050030-
/O.CON.KPUB.FF.W.0033.000000T0000Z-100805T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREMONT CO-
530 PM MDT WED AUG 4 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL FREMONT COUNTY
UNTIL 630 PM MDT...
AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAINFALL MOVING BACK INTO THE WARNED AREA. THE
HEAVIEST RAIN HAS FALLEN IN AN AREA FROM 14 MILES SOUTHWEST OF CANON
CITY...TO 4 MILES EAST OF TEXAS CREEK. AN ADDITIONAL HALF INCH OF
RAIN IS POSSIBLE ACROSS THIS AREA CAUSING RUNOFF TO CONTINUE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ROYAL
GORGE.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
ARKANSAS RIVER...GRAPE CREEK...COPPER GULCH...TEXAS CREEK...CHANDLER
CREEK...SANDY CREEK AND CURRANT CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3844 10524 3826 10534 3835 10557 3845 10556
3850 10538
$$452
WGUS75 KPUB 050022
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
622 PM MDT WED AUG 4 2010
COC043-050037-
/O.EXP.KPUB.FF.W.0033.000000T0000Z-100805T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREMONT CO-
622 PM MDT WED AUG 4 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL FREMONT
COUNTY WILL BE ALLOWED TO EXPIRE AT 630 PM MDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3844 10524 3826 10534 3835 10557 3845 10556
3850 10538
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 3:31 PM MDT, 4 minutes earlier.
Area forecast discussion, Aug 4, 3:31 PM MDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 331 PM MDT WED AUG 4 2010 .SHORT TERM... (TONIGHT AND THURSDAY) ...MORE OF THE SAME FOR THURSDAY... CURRENTLY...WARM AND MOIST REGIME CONTINUES ACROSS THE FORECAST AREA...WITH TEMPS CLIMBING INTO THE MID 70S TO LOWER 80S IN MOST LOCATIONS AND DEWPOINTS RIGHT AROUND 60 F. CONVECTIVE ACTIVITY STARTED EARLIER TODAY AT 11 AM...BUT SO FAR THE WIDESPREAD STORM ACTIVITY HAS BEEN TIED TO THE HIGHER TERRAIN. TONIGHT AND TOMORROW...HARD TO SAY ANYTHING NEW THAT HAS NOT BEEN SAID ALREADY THE PAST 4 OR 5 DAYS. THE FLASH FLOOD POTENTIAL CONTINUES UNTIL MIDNIGHT TONIGHT...THEN PICKS UP ONCE AGAIN TOMORROW AFTERNOON AND EVENING. THIS IS DUE TO A FEW FACTORS THAT HAVE NOT CHANGED AT ALL...THAT IS...THE MONSOON PLUME OVER THE 4 CORNERS CONTINUES TO LAY ACROSS COLORADO...LLVL MOISTURE OVER THE E PLAINS REMAINS IN PLACE AS EVIDENT BY DEWPOINTS RIGHT AROUND 60 F FOR THE PLAINS AND AROUND 50F FOR THE HIGH VALLEYS...AND LIGHT STEERING FLOW. THEREFORE...SOLAR INSOLATION HAS BEEN KICKING OFF SLOW MOVING STORMS OVER THE HIGHER TERRAIN THAT TAP INTO THE MOISTURE FEED...THEN INTERSECTING OUTFLOW BOUNDARIES CONTINUE THE ACTIVITY FOR THE ADJACENT PLAINS INTO THE EVENING. BOTH NAM AND GFS MODELS INDICATE A H5 VORT MAX ROLLING ACROSS THE CWA THIS EVENING THAT SHOULD HELP KEEP CONVECTION PERCULATING WELL INTO THE LATE NIGHT. RAINFALL RATES OF ANYWHERE FROM .5" TO 2" PER HOUR ARE POSSIBLE AS THE STORMS FEED OFF THE ABUNDANT MOISTURE...AND SINCE THE GROUND IS ALREADY SOMEWHAT SATURATED FROM RECENT RAINFALL...FLASH FLOODING IS DEFINITELY A POSSIBILITY. SO...LOOK FOR PERIODS OF HEAVY RAINFALL THIS EVENING MAINLY OVER THE HIGHER TERRAIN AND ALONG AND NORTH OF HIGHWAY 50 FOR THE E PLAINS. A MILD NIGHT IS FORECAST UNDER MOSTLY CLOUDY SKIES...THEN TEMPS WARM BACK UP INTO THE 80S TOMORROW FOR ANOTHER ROUND. MOORE .LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) ...FLASH FLOOD THREAT CONTINUES THURSDAY EVENING... MONSOON PLUME REMAINS TRAPPED WITHIN UPPER RIDGE ACROSS THE REGION KEEPING PRECIP WATERS ON THE HIGH SIDE (150%+ OF NORMAL). STILL LOOKING AT SHORTWAVE ENERGY MOVING UP FROM THE SOUTHWEST TO TRIGGER FAIRLY WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE REGION THROUGH FRIDAY. MODELS DIFFER ON LOCATION OF AXIS OF HEAVIER QPF...BUT SEEM TO AGREE IN LIFTING OLD FRONTAL BOUNDARY ACROSS NM/TX PANHANDLE NORTHWARD TO NEAR THE SRN CO BORDER BY THURS EVENING. GFS BREAKS OUT FAIRLY WIDESPREAD QPF ACROSS THE SOUTHEAST PLAINS THURS EVENING...NAM KEEPS FOCUS FOR HEAVIER ACROSS THE SOUTHERN SANGRES/RATON MESO REGION. GIVEN UNCERTAINTIES...WILL BROAD BRUSH SCATTERED TO LIKELY POPS ACROSS THE REGION...AND KEEP FLASH FLOOD WATCH GOING THROUGH THE EVENING HOURS. THINK HIGHEST THREAT WILL BE ACROSS THE EASTERN MTS/PLAINS. LEE TROF DEVELOPS ACROSS THE SOUTHEAST PLAINS FOR FRI AND SAT...AND DEW POINTS BEGIN TO DRY OUT ACROSS THE PLAINS...(INTO THE UPPER 40S/LOWER 50S...INSTEAD OF THE 50S AND LOWER 60S). DIFFUSE FRONTAL BOUNDARY ACROSS THE PLAINS LIFTS BACK TO THE NORTH FRI AFTN...WITH FOCUS FOR THUNDERSTORMS SHIFTING NORTHWARD ACROSS KIOWA COUNTY FRI AFTN. WILL KEEP ONLY SOME ISOLATED POPS ACROSS THE PLAINS FOR NOW...BUT FAIRLY HIGH POPS ACROSS THE MOUNTAINS AS HEATING AND RESIDUAL MOISTURE SHOULD YIELD FAIRLY GOOD COVERAGE. HARD TO PICK OUT ANY SHORTWAVES TO HELP ENHANCE CONVECTIVE COVERAGE EITHER OF THESE DAYS...SO WILL NOT HOIST ANY MORE FLASH FLOOD WATCHES FOR NOW. SUNDAY/MONDAY LOOKS WETTER IN LATEST MODEL RUNS WITH NEW SURGE OF MONSOON MOISTURE SPREADING UP FROM THE SOUTH BETWEEN WEST COAST TROF AND SRN U.S. UPPER RIDGE. FOCUS STILL LOOKS PRIMARILY OVER THE MOUNTAINS THIS DAY...WITH LEE TROF ACROSS THE PLAINS KEEPING SLIGHTLY DRIER DEW POINTS ACROSS THE REGION. LONG RANGE MODELS SUGGEST DRIER CONDITIONS FOR TUE/WED...AS SOUTHWEST FLOW ALOFT SHOVES MONSOON MOISTURE TO THE EAST AND LEE TROFING DRIES OUT THE SFC DEW POINTS INTO THE 30S AND 40S. THUS WILL PLAY A WARMING AND DRYING TREND INTO THE NEW DAY 8. -KT && .AVIATION... CONCERNS FOR THE THREE MAIN TAF SITES...KCOS...KPUB AND KALS...CONTINUE TO BE THE LIKELY PERIODS OF HEAVY RAIN PRODUCING MVFR TO IFR VISIBILITIES. THUNDERSTORM ACTIVITY TONIGHT THROUGH 03Z...AND AGAIN TOMORROW STARTING BY 17Z...WILL BRING THE THREAT OF CLOUD TO GROUND LTG AND GUSTY ERRATIC WINDS. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ058>089-093- 095>098. FLASH FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR COZ058>089-093-095>098. && 27/31
Hazardous weather outlook, Aug 4, 11:39 AM MDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1139 AM MDT WED AUG 4 2010 COZ058>089-093>099-051745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1139 AM MDT WED AUG 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT FLASH FLOODING WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF THE MOUNTAINS AND HIGH VALLEYS...AND MOST OF THE PLAINS. THE GREATEST THREAT OF FLASH FLOODING WILL BE ALONG THE EASTERN SLOPES OF THE SOUTHERN MOUNTAINS...AND ALONG THE I-25 CORRIDOR. IN ADDITION TO THE HEAVY RAIN THREAT...ONE OR TWO OF THE STORMS ALONG THE RATON MESA COULD BE ON THE STRONG SIDE...PRODUCING WIND GUSTS TO 50 MPH AND HAIL UP TO THE SIZE OF PENNIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD HEAVY RAINFALL FROM THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY AND FRIDAY ACROSS SOUTHERN COLORADO. STORMS WILL BE ONGOING ACROSS THE EASTERN PLAINS THURSDAY MORNING BEFORE A SECOND ROUND OF THUNDERSTORMS DEVELOPS OVER THE MOUNTAINS AND SPREADS EAST INTO THE PLAINS BY THURSDAY EVENING. ABUNDANT MOISTURE ACROSS THE REGION WILL ONCE AGAIN LEAD TO HEAVY RAINFALL AND A FLASH FLOOD THREAT...ESPECIALLY IN AREAS THAT HAVE SEEN PREVIOUS HEAVY RAINFALL. A SIMILAR SETUP WILL OCCUR ON FRIDAY WITH HEAVY RAINFALL ONCE AGAIN POSSIBLE. SMALL HAIL TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH WILL ACCOMPANY STORMS ON THURSDAY AND FRIDAY. THE PATTERN ACROSS THE AREA IS FORECAST SHIFT WITH A MORE TYPICAL SUMMER TIME PATTERN SETTING UP. DIURNALLY AND TERRAIN DRIVEN THUNDERSTORMS ARE FORECAST TO DEVELOP EACH AFTERNOON SATURDAY THROUGH TUESDAY. THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINOUS TERRAIN AND AND SPREAD INTO THE ADJACENT LEE SLOPES BY THE EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...HOWEVER THE MORE ISOLATED NATURE OF STORMS WILL KEEP THE FLASH FLOOD RISK TO A MINIMUM. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS THE ENTIRE REGION THIS AFTERNOON AND TONIGHT. 27/31
In the hours before
Special weather statement, Aug 4, 1:03 PM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 103 PM MDT WED AUG 4 2010 COZ064>066-041930- LA GARITA MOUNTAINS ABOVE 10000 FT-SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- 103 PM MDT WED AUG 4 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO... NORTHEASTERN MINERAL COUNTY IN SOUTH CENTRAL COLORADO... AT 101 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTHEAST OF CREEDE...OR 40 MILES SOUTH OF GUNNISON...WHICH WAS MOVING TOWARD THE NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... NORTH PASS. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. STARK
Special weather statement, Aug 4, 1:32 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 132 PM MDT WED AUG 4 2010 COZ079-080-083-042000- CANON CITY VICINITY/EASTERN FREMONT COUNTY-WET MOUNTAINS ABOVE 10000 FT-WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 132 PM MDT WED AUG 4 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL CUSTER COUNTY IN SOUTHEAST COLORADO... EXTREME NORTH CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO... AT 128 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES NORTH OF GARDNER...OR 37 MILES SOUTHWEST OF PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 5 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME NORTH CENTRAL HUERFANO COUNTY AND EAST CENTRAL CUSTER COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. STARK
Special weather statement, Aug 4, 2:23 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 223 PM MDT WED AUG 4 2010 COZ077>080-083-042100- CANON CITY VICINITY/EASTERN FREMONT COUNTY-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 223 PM MDT WED AUG 4 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL FREMONT COUNTY IN CENTRAL COLORADO... NORTHEASTERN CUSTER COUNTY IN SOUTHEAST COLORADO... AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF FLORENCE...OR 37 MILES WEST OF PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 5 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL FREMONT COUNTY AND NORTH CENTRAL CUSTER COUNTY NORTH OF HIGHWAY 96. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Aug 4, 2:57 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 257 PM MDT WED AUG 4 2010 COZ076>079-083-042130- CANON CITY VICINITY/EASTERN FREMONT COUNTY-NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 257 PM MDT WED AUG 4 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL FREMONT COUNTY IN CENTRAL COLORADO... NORTH CENTRAL CUSTER COUNTY IN SOUTHEAST COLORADO... AT 251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH OF ROYAL GORGE...OR 41 MILES WEST OF PUEBLO...WHICH WAS MOVING TOWARD THE NORTHWEST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... TEXAS CREEK. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Aug 4, 3:15 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 315 PM MDT WED AUG 4 2010 COZ081-084-042145- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- 315 PM MDT WED AUG 4 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL TELLER COUNTY IN CENTRAL COLORADO... NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF WOODLAND PARK...OR 23 MILES NORTHWEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... PALMER LAKE. MONUMENT. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 11:27 AM MDT | Flash Flood Watch | PUB | Alamosa, Bent, Chaffee, Conejos, Costilla, Crowley and 14 more | 33 hr |
| Aug 4, 2:29 PM MDT | Areal Flood Advisory | PUB | Chaffee | 2 hr |
| Aug 4, 3:26 PM MDT | Areal Flood Advisory | PUB | Teller | 3 hr |
| Aug 4, 3:49 PM MDT | Flash Flood Warning | PUB | Teller | 3 hr |
| Aug 4, 4:01 PM MDT | Flash Flood Warning | PUB | Chaffee | 2 hr |
| Aug 4, 4:57 PM MDT | Areal Flood Advisory | PUB | Chaffee, Custer, Fremont | 3 hr |
| Aug 4, 5:05 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 3 hr |
| Aug 4, 5:20 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 2 hr |
Nearby
Flash Flood Warnings in Colorado, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.